| Model Number |
CL-5-M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Impaired Healing (2378); Post Operative Wound Infection (2446)
| Date of Event |
03/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post-operatively of an open procedure, there was infection and wound healing issues where the device was used for wound closure.